Alert archive / Tennessee / Freeze Warnings in 2015
Freeze Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Nov 13, 2015, 3:29 AM CST for 38 counties in Tennessee. It took effect at Nov 14, 2015, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2015, 3:29 AM CST (09:29 UTC)
- In effect from
- Nov 14, 2015, 12:00 AM CST
- Expired
- Nov 14, 2015, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
793 WWUS74 KOHX 130929 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 329 AM CST FRI NOV 13 2015 ...WIDESPREAD FREEZING TEMPERATURES EXPECTED TONIGHT... .A COLD AIR MASS WILL SETTLE OVER THE AREA TONIGHT AND SATURDAY MORNING...AND WILL ALLOW TEMPERATURES TO DROP AT OR BELOW FREEZING AT MANY LOCATIONS. AREAS OF HEAVY FROST WILL ALSO BE LIKELY. TNZ005>011-023>034-056>066-075-077>080-093>095-141500- /O.UPG.KOHX.FZ.A.0002.151114T0600Z-151114T1500Z/ /O.NEW.KOHX.FZ.W.0003.151114T0600Z-151114T1500Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 329 AM CST FRI NOV 13 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...27 TO 33 DEGREES. * IMPACTS...VEGETATION LEFT OUTDOORS WILL LIKELY BE KILLED OR SUFFER SEVERE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Nov 12, 11:37 PM CST, 3 hours 52 minutes earlier.
Area forecast discussion, Nov 12, 11:37 PM CST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1137 PM CST THU NOV 12 2015 .UPDATE...FOR 06Z AVIATION DISCUSSION. && .AVIATION UPDATE...06Z AVIATION DISCUSSION. NOT MUCH CHANGE FROM PREVIOUS DISCUSSION AS BUILDING SFC RIDGING INFLUENCES FROM THE ROCKIES ALONG WITH A MOISTURE STARVED NWLY FLOW PATTERN ALOFT CONTINUE TO LOOK LIKE THEY WILL PROVIDE FOR DRY VFR/SKC CONDITIONS THRU 14/06Z WITH GENERALLY NWLY SFC WINDS OF 5-10KTS EXPECTED. SOME GUSTS POSSIBLE AROUND 15KT POSSIBLE 13/17Z-14/00Z...BUT NOT PREVALENT ENOUGH TO MENTION IN FORECAST AT THIS TIME. && 31
Hazardous weather outlook, Nov 12, 5:27 AM CST, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 527 AM CST THU NOV 12 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-131130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 527 AM CST THU NOV 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NEAR AND BELOW FREEZING TEMPERATURES...AS WELL AS AREAS OF FROST... ARE EXPECTED FRIDAY NIGHT AND SATURDAY NIGHT. FROST AND OR FREEZE PRODUCTS ARE EXPECTED FOR FRIDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 10
Nearby
Freeze Warnings in Tennessee, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.